Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Bustince, H. and Calvo, T. and De Baets, B. and Fodor, J. and Mesiar, R. and Montero de Juan, Francisco Javier and Paternain, D. and Pradera, A. (2010) A class of aggregation functions encompassing two-dimensional OWA operators. Information Sciences, 180 (10). pp. 1977-1989. ISSN 0020-0255

Montero de Juan, Francisco Javier and Gómez, Daniel and Bustince, H. (2007) Atanassov’s Intuitionistic Fuzzy Sets as a Classification Model. In Foundations of fuzzy logic and soft computing :12th International fuzzy systems association world congress. Lecture Notes in Computer Science (4529). Springer, Berlin, pp. 69-75. ISBN 978-3-540-72917-4

Bustince, H. and Barrenechea, E. and Fernández, J. and Pagola, M. and Montero de Juan, Francisco Javier and Guerra, C. (2010) Contrast of a fuzzy relation. Information Sciences, 180 (8). pp. 1326-1344. ISSN 0020-0255

Bustince, H. and Pagola, M. and Fernandez, J. and Melo-Pinto, P. and Couto, P. and Tizhoosh, H.R. and Montero de Juan, Francisco Javier (2010) Ignorance functions. An application to the calculation of the threshold in prostate ultrasound images. Fuzzy Sets and Systems, 161 (1). pp. 20-36. ISSN 0165-0114

Bustince, H. and Montero de Juan, Francisco Javier and Barrenechea, E. and Pagola, M. (2008) Laws for Conjunctions and Disjunctions in Interval Type 2 Fuzzy Sets. In 2008 IEEE INTERNATIONAL CONFERENCE ON FUZZY SYSTEMS, VOLS. IEEE Xplore Digital Library, 1-5 . IEEE, Hong Kong, Peoples R China, pp. 1615-1620. ISBN 978-1-4244-1818-3

Bustince, H. and Montero de Juan, Francisco Javier and Mesiar, R. (2009) Migrativity of aggregation functions. Fuzzy Sets and Systems, 160 (6). pp. 799-777. ISSN 0165-0114

Montero de Juan, Francisco Javier and Gómez , D. and Bustince, H. (2007) On the relevance of some families of fuzzy Sets. Fuzzy Sets and Systems, 158 (22). pp. 2429-2442. ISSN 0165-0114

Bustince, H. and Fernandez, J. and Mesiar, R. and Montero de Juan, Francisco Javier and Orduna, R (2010) Overlap functions. Nonlinear Analysis: Theory, Methods & Applications , 72 (3-4 A). pp. 1488-1499. ISSN 0362-546X

Bustince, H. and Fernandez, J. and Mesiar, R. and Montero de Juan, Francisco Javier and Orduna, R (2009) Overlap index, overlap functions and migrativity. In Proceedings of the Joint 2009 International Fuzzy Systems Association World Congress and 2009 European Society of Fuzzy Logic and Technology Conference. Computer Science Bibliographies . European Society of Fuzzy Logic and Technology, Lisbon, PORTUGAL, pp. 300-305. ISBN 978-989-95079-6-8

Bustince, H. and Montero de Juan, Francisco Javier and Pagola, M. (2007) Semiautoduality in a restricted family of aggregation operators. Fuzzy Sets and Systems, 158 (12). pp. 1360-1377. ISSN 0165-0114

This list was generated on Sun Oct 26 00:20:40 2014 CEST.